Reply To: need spome advice on this cidp rollercoaster ride??
Patto O- what did your rash look like? the first infusion I got a rash on my palms and feet- itchy and teeny tiny little blisters/vesicles.. then the 2nd time i had the same rash but bigger vesicles, but also developed little excema spots all over my legs.. then this 3rd round I took pepcid and benadryl beforehand and for 48 hours afterwards, and no rash (same brand of IVIG), however the IVIG didnt’ help me either.. I told my husband maybe the infusion center just gave me saline and sole my IVIG on the black market!! (can you imagine!?! haha that stuff is so expensive) .. but I did get my typical chest pain with the infusion– the infusion nurse said many people complain of this.. she gives me extra benadryl now due to that.. but if my rate gets too high (can’t handle much over 75g/hr) my chest gets tight and just uncomfortable!!! and it’s kind of uncomfortable for about 24 hours! What in the world causes that you think?? I have my next and increased dose tomorrow.. I am hesitant to take the benadryl and pepcid like I did last time.. maybe my body needs that reaction to take place to be effective??? Crazy I know.. but I just don’t understand why it didnt; work last time, other than I was sick with a virus.. .. I am just PRAYING this time works!!!!